# SDR MASA200601626

- Difficulty date: June 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,827 hours, 21,637 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0241
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 4,051 hours, 3,707 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT SPOILERS STATUS MSG.  MAINTENANCE REMOVED AND REPLACED NR 1 SECU.
